# SDR GTIA2024040238041

- Difficulty date: April 1, 2024
- Submitted: April 2, 2024
- Operation: Air carrier
- Aircraft: N949NK
- Make and model: Airbus A320-271N
- Aircraft serial: 10710
- Aircraft time: 8,776 hours, 3,643 cycles
- Engine: Iae PW1127GJM
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 532100003
- Part serial: P772702
- Condition: Vibration
- Location: Right
- Part time: 9,030 hours, 3,728 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: A

## Discrepancy

NUMBER 2 ENGINE VIBRATION UP TO 15 UNITS PROCEDURE APPLIED VIBRATION FOR 15 MINUTES BUT NOT CONTINUOUS CLESRED EVER 10-20 SECONDS WITH ECAM CAUTION/ADV-ENG VIB SHEET.-REF TSM 71-00-00-8110-857-A PERFORMED STPS 1-3 & STEP 4(A)1-15 IR 70191. PERFORMED VIBRATION SURVEY OF ENGINE 2 IAW AMM 71-00-00-700-802-A. MAX VIB UNIT OF 0.2. A/C IS OKAY FOR CONT SVC.
